# SDR SWAA2022030745843

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #5 L/E SLAT NOSE SKIN @ ACTUATOR; 1EA FASTENER HOLE CRACKED; MRK'D. / REMOVED 3 EA. COVE PANELS #622DB; 622EB. REMOVED DAMAGE FABRICATED REPAIR DOUBLER FROM .071 7075-T6 ATAG A72607 AND FILLER FROM .063 7075T6 ATAG A62595. INSTALLED REPAIR PARTS IAW AMM 57-41-02-000-801; SRM 57-42-01-2R-8; SRM 51-40-02 INSTALLED COVE PANELS IAW AMM 57-41-02-400-801
